U.S. doctors online nowAsk doctors free
A member asked:

I am on 60mg cymbalta (duloxetine) daily the diarrhea side effect has been constant for the three months being on this medication. how common is this? stop abupt?

1 doctor answer3 doctors weighed in
Dr. James Goodpaster
Dentistry 29 years experience
Do Not Stop Abruptly: You need to call prescriber of your Cymbalta (duloxetine) and let them know. Cymbalta (duloxetine) can actually cause constipation too so it may not even be what is causing the diarrhea - which could be from a number of other things. Either way, stopping Cymbalta (duloxetine) abruptly is usually not advised unless another similar medication is being substituted.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 24, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.